# SDR 99UAL900360

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Seal
- Part number: 10327423
- Condition: Worn
- Location: Anti Ice Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO SFO DUE TO STRUT OVERHEAT LIGHT CAME ON AFTER TAKEOFF.  *S/D*  LEAKING SEAL ON UPPER SIDE OF ANTI-ICE VALVE.  REPLACED SEAL.
